MathSciNet Relay Station
MathSciNet bibliographic data
MR380488 47B10 (46L20)
Gordon, Y.; Lewis, D. R.; Retherford, J. R. Banach ideals of operators with applications. J. Functional Analysis 14 (1973), 85–129.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement